# SDR SWIA201641774

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,622 hours, 26,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY, FLOORBEAM ANGLE BS 280, LBL 8.5 TO RBL 8.5 CORRODED.  REMOVED AND INSTALLED FLOORBEAM SUPPORT ANGLE IAW SRM.
